| Article ID: | iaor20125888 |
| Volume: | 76 |
| Issue: | 2 |
| Start Page Number: | 125 |
| End Page Number: | 127 |
| Publication Date: | Oct 2012 |
| Journal: | Mathematical Methods of Operations Research |
| Authors: | Lee Jon, Liberti Leo |
| Keywords: | matroids |
We demonstrate that two key theorems of Amaldi et al. (2009), which they presented with rather complicated proofs, can be more easily and cleanly established using a simple and classical property of binary matroids. Besides a simpler proof, we see that both of these key results are manifestations of the same essential property.